Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 72, NWS Memphis, TN

May 21, 20135 counties in Tennessee; Crittenden County, Mississippi County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at May 21, 2013, 2:10 AM CDT for 5 counties in Tennessee; Crittenden County, Mississippi County, Arkansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 21, 2013, 2:10 AM CDT (07:10 UTC)
Expired
May 21, 2013, 3:00 AM CDT
In force
50 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Crittenden County, AR, Mississippi County, AR, Fayette County, TN, Haywood County, TN, Lauderdale County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 16 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 12:50 AM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1940 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1940 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1451 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.5
Supercell composite
8.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 11:35 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, May 20, 11:35 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1135 PM CDT MON MAY 20 2013

.DISCUSSION...

UPDATED FOR 06Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 836 PM CDT MON MAY 20 2013/

UPDATE...

LINE OF SEVERE THUNDERSTORMS CURRENTLY MOVING THROUGH SOUTHWEST
MISSOURI AND NORTHWEST ARKANSAS SHOULD PUSH INTO RANDOLPH AND
LAWRENCE COUNTIES BETWEEN 10-11 PM CDT. LINE SHOULD WEAKEN SOME BY
THE TIME IT REACHES NORTHEAST ARKANSAS DUE TO THE LOSS OF DAYTIME
HEATING. HOWEVER...THERE WILL STILL MAY BE A FEW STRONG TO SEVERE
THUNDERSTORMS THAT MAY OCCUR. WILL UPDATE TO BUMP UP POPS. UPDATE
WILL BE OUT SHORTLY.

KRM

DISCUSSION... /ISSUED 324 PM CDT MON MAY 20 2013/

TONIGHT THROUGH WEDNESDAY...

FAIRLY DECENT MODEL AGREEMENT THROUGH THE SHORT TERM...WITH JUST
SOME ISSUES RESOLVING THE CONVECTION THAT IS DEVELOPING OFF TO THE
WEST AND HOW IT WILL MOVE THIS WAY TONIGHT...AND AGAIN TOMORROW.
NOT ENOUGH DIFFERENCES TO LOWER FORECAST CONFIDENCE TOO
MUCH...REMAINS ABOVE AVERAGE. RIDGING LOOKS TO CONTINUE TO HOLD ON
THROUGH THE EVENING WITH THE SOUTHERLY FLOW CONTINUING TO PULL
MOIST GULF AIR INTO THE MIDSOUTH. CONVECTION OFF TO THE WEST MAY
ORGANIZE THIS EVENING AND MAKE A RUN AT THE REGION LATE
TONIGHT...PUSHING INTO THE NW HALF OF THE FORECAST AREA...THOUGH
WEAKENING DRAMATICALLY AS IT PUSHES INTO THE RIDGE. LITTLE IF ANY
SEVERE WEATHER THREAT. CLOUDS LEFT BEHIND WILL LIMIT HEATING SOME
AND LIKELY DAMPEN THE ENVIRONMENTS ABILITY TO DESTABILIZE
SUFFICIENTLY FOR SEVERE STORMS. SOME SCTD SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE AND INCREASE IN COVERAGE FROM THE
WEST DURING THE LATE AFTERNOON INTO THE EVENING AND
OVERNIGHT...ESPECIALLY AFTER WED 00Z. SEVERE STORM CHANCES SEEM
SMALL DUE TO SOME LIMITING FACTORS SUCH AS THE TIME OF DAY THE
BULK OF THE STORMS WILL REACH THE REGION...MODEST
INSTABILITY...AND NOT TOO IMPRESSIVE LAPSE RATES ACCORDING TO THE
LATEST SOUNDINGS. GUSTY WINDS AND MODERATE TO HEAVY RAINFALL WILL
BE VERY LIKELY. FRONT WILL PUSH THROUGH THE REGION WEDNESDAY WITH
THE SHOWERS AND THUNDERSTORMS EXITING THE AREA BY LATE IN THE DAY
FOR MUCH...IF NOT ALL OF THE REGION. -ABS

THURSDAY THROUGH SUNDAY...

DRIER AND COOLER AIR WILL WORK INTO THE REGION BEHIND THE FRONT AS
SURFACE HIGH NUDGES INTO THE MIDSOUTH. EACH DAY SHOULD BE DRY
THROUGH SUNDAY...WITH SLIGHTLY BELOW NORMAL OR NORMAL TEMPS
THURSDAY THROUGH SATURDAY...AND WARMING SUNDAY WITH A SOUTHERLY
PUSH OF WARMER AND MORE MOIST AIR FROM THE GULF AS RIDGING EXPANDS
ACROSS THE REGION. POSSIBLE RETURN OF DIURNAL SHOWERS AND THUNDERSTORMS
EARLY NEXT WEEK. -ABS

&&

.AVIATION...

06Z TAF CYCLE

A WEAKENING LINE OF SHRAS AND TSRAS WILL PUSH INTO WESTERN PARTS OF THE
MIDSOUTH OVERNIGHT. EXPECT THE LINE TO HOLD TOGETHER AND REACH
KJBR AFT 21/08Z AND GLANCE KMEM AFT 21/10Z. KMKL AND KTUP WILL
REMAIN VFR FOR THE REMAINDER OF THE NIGHT. EXPECT SOME LEFTOVER
SHRAS AND PATCHY MVFR CIGS TUESDAY MORNING. ANY LOWER CONDS WILL
IMPROVE TO VFR BY MIDDAY TUESDAY. EXPECT ANOTHER ROUND OF SHRAS AND
TSRA TO DEVELOP AND START TO IMPACT WESTERN AREAS OF THE MIDSOUTH
LATE TUESDAY AFTN INTO TUESDAY EVENING. ADDED TEMPOS FOR TSRAS AT
KJBR...KMEM AND KMKL FOR TUESDAY EVENING.

SOUTH WINDS AT 6-10 KTS TONIGHT...INCREASING TO 12-14 KTS WITH
HIGHER GUSTS BY TUESDAY AFTN.

SJM

&&

.AVIATION...

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  74  88  70  83 /  10  30  80  50
MKL  71  85  69  82 /  10  30  70  50
JBR  70  84  66  82 /  60  60  80  30
TUP  70  88  69  82 /  10  20  50  60

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 21, 12:56 AM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1256 AM CDT TUE MAY 21 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-211200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1256 AM CDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

STRONG TO SEVERE STORMS ARE POSSIBLE OVERNIGHT ACROSS NORTHEAST
ARKANSAS AND THE BOOTHEEL OF MISSOURI. LARGE HAIL AND DAMAGING WINDS
WILL BE THE MAIN THREATS FROM ANY THUNDERSTORMS THAT REACH SEVERE
LIMITS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A VERY SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS MUCH
OF THE MID SOUTH FROM LATE TUESDAY AFTERNOON THROUGH TUESDAY
NIGHT. THIS AREA WILL INCLUDE ALL OF EASTERN ARKANSAS...THE
MISSOURI BOOTHEEL...ALL OF WEST TENNESSEE...AND NORTHWEST
MISSISSIPPI. MANY LIMITING FACTORS COULD KEEP STORMS FROM BECOMING
STRONG TO SEVERE...BUT THOSE THAT DO BECOME SEVERE WILL BE
CAPABLE OF PRODUCING THE MAIN THREAT OF DAMAGING WINDS. HEAVY
RAINFALL WILL ALSO BE POSSIBLE AS THE AIRMASS WILL REMAIN VERY
MOIST.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY OVERNIGHT SEVERE WEATHER REPORTS TO THE NATIONAL
WEATHER SERVICE IN MEMPHIS. LOW PROBABILITY OF SPOTTER ACTIVATION
FOR MUCH OF THE MID SOUTH FROM LATE TUESDAY AFTERNOON THROUGH
TUESDAY NIGHT.

In the hours before

Special weather statement, May 21, 1:09 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
109 AM CDT TUE MAY 21 2013

ARZ009-MOZ113-210700-
CLAY AR-DUNKLIN MO-
109 AM CDT TUE MAY 21 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 200 AM CDT FOR...

  NORTHERN CLAY COUNTY IN EASTERN ARKANSAS...
  NORTH CENTRAL DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING NICKEL SIZE HAIL WINDS TO 55 MPH WAS
LOCATED OVER DATTO AT 109 AM CDT...MOVING NORTHEAST AT 45 MPH.

PEOPLE IN CLAY AND DUNKLIN COUNTIES...INCLUDING LOCATIONS NEAR
CAMPBELL...CHALK BLUFF NATURAL AREA AND CORNING...SHOULD MONITOR THIS
STORM CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3647 9006 3626 9072 3627 9074 3651 9075
      3650 9023 3654 9022 3655 9019 3659 9019
      3664 9014 3664 9006
TIME...MOT...LOC 0609Z 245DEG 38KT 3644 9066
Local storm report, May 21, 1:22 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
122 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     TSTM WND GST     COLT                    35.13N 90.81W
05/21/2013  E60 MPH          ST. FRANCIS        AR   PUBLIC

            TREE LIMBS ALSO DOWN.

&&

CJC
Special weather statement, May 21, 1:26 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
126 AM CDT TUE MAY 21 2013

ARZ026>028-035-036-048-210715-
CRAIGHEAD AR-CRITTENDEN AR-CROSS AR-MISSISSIPPI AR-POINSETT AR-
ST. FRANCIS AR-
126 AM CDT TUE MAY 21 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 215 AM CDT FOR...

  SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  EASTERN CROSS COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  EASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
  ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 55 MPH WAS LOCATED
FROM 3 MILES WEST OF BAY TO 3 MILES EAST OF PALESTINE AT 126 AM
CDT...MOVING EAST AT 45 MPH.

PEOPLE IN CRAIGHEAD...CRITTENDEN...CROSS...MISSISSIPPI...POINSETT AND
ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR BAY...CARAWAY...
EARLE...FORREST CITY...HUGHES...KEISER...LAKE CITY...LEPANTO...
MADISON...MARION...MARKED TREE...OSCEOLA...PALESTINE...PARKIN...
TRUMANN...TYRONZA...VILLAGE CREEK STATE PARK...WEST MEMPHIS...WILSON
AND WYNNE...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES BIG LAKE AND WAPANOCCA LAKE.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3544 9071 3584 9068 3582 8994 3540 9006
      3547 9007 3548 9011 3540 9018 3538 9018
      3541 9011 3538 9007 3531 9011 3529 9017
      3525 9013 3503 9022 3504 9029 3502 9031
      3496 9026 3491 9027 3491 9116
TIME...MOT...LOC 0626Z 273DEG 38KT 3575 9056 3543 9059
          3497 9081
Special weather statement, May 21, 1:30 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
130 AM CDT TUE MAY 21 2013

ARZ009-018-026-028-MOZ113-115-210700-
CLAY AR-CRAIGHEAD AR-GREENE AR-MISSISSIPPI AR-DUNKLIN MO-PEMISCOT MO-
130 AM CDT TUE MAY 21 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 200 AM CDT FOR...

  SOUTHEASTERN CLAY COUNTY IN EASTERN ARKANSAS...
  NORTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  EASTERN GREENE COUNTY IN EASTERN ARKANSAS...
  NORTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  WESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL AND WINDS TO
50 MPH WAS LOCATED FROM 5 MILES NORTHWEST OF HOLCOMB TO LEACHVILLE
AT 129 AM CDT...MOVING EAST AT 45 MPH.

PEOPLE IN CLAY...CRAIGHEAD...DUNKLIN...GREENE...MISSISSIPPI AND
PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR BLYTHEVILLE...GOSNELL...
KENNETT...LEACHVILLE...MANILA...MARMADUKE...MONETTE...PARAGOULD...
PIGGOTT...RECTOR...SENATH AND STEELE...SHOULD MONITOR THIS STORM
CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3639 8996 3639 8976 3641 8974 3583 8989
      3584 9056 3632 9055 3648 8995
TIME...MOT...LOC 0629Z 282DEG 38KT 3646 9006 3592 9028
Local storm report, May 21, 1:35 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
135 AM CDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND GST     JONESBORO               35.82N 90.69W
05/21/2013  M60 MPH          CRAIGHEAD          AR   ASOS

&&

CJC
Special weather statement, May 21, 1:53 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
153 AM CDT TUE MAY 21 2013

ARZ036-049-058-MSZ007-210745-
CRITTENDEN AR-LEE AR-PHILLIPS AR-TUNICA MS-
153 AM CDT TUE MAY 21 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 AM CDT FOR...

  EXTREME SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  LEE COUNTY IN EASTERN ARKANSAS...
  NORTHERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 55 MPH WAS LOCATED
FROM 5 MILES EAST OF HAYNES TO 14 MILES WEST OF MARVELL AT 154 AM
CDT...MOVING EAST AT 45 MPH.

PEOPLE IN CRITTENDEN...LEE...PHILLIPS AND TUNICA COUNTIES...INCLUDING
LOCATIONS NEAR HELENA...MARIANNA...MARVELL...ST FRANCIS NATIONAL PARK
AND WEST HELENA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES HORSESHOE LAKE AND MIDWAY LAKE.

&&

LAT...LON 3466 9106 3491 9079 3491 9064 3488 9031
      3486 9031 3486 9028 3461 9033 3451 9058
      3447 9106
TIME...MOT...LOC 0654Z 269DEG 37KT 3490 9066 3449 9110

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 1:37 AM CDTSevere Thunderstorm WarningMEGShelby, Tipton38 min
May 21, 2:17 AM CDTSpecial Weather StatementMEGDyer, Lake, Obion43 min
May 21, 2:43 AM CDTSpecial Weather StatementMEGFayette32 min
May 21, 2:52 AM CDTSpecial Weather StatementMEGDyer, Gibson, Obion, Weakley38 min
May 21, 2:55 AM CDTSpecial Weather StatementMEGCrockett, Haywood, Madison50 min
May 21, 3:32 AM CDTSpecial Weather StatementMEGCarroll, Gibson, Henry, Weakley28 min
May 21, 3:47 AM CDTSpecial Weather StatementMEGMadison43 min
May 21, 4:00 AM CDTSpecial Weather StatementMEGHenry30 min
May 21, 7:43 AM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale47 min
May 21, 8:20 AM CDTSpecial Weather StatementMEGShelby, Tipton55 min
May 21, 8:25 AM CDTSpecial Weather StatementMEGLake35 min
May 21, 8:32 AM CDTSpecial Weather StatementMEGLauderdale43 min
May 21, 8:38 AM CDTSpecial Weather StatementMEGDyer, Lake, Obion52 min
May 21, 9:06 AM CDTSpecial Weather StatementMEGCrockett, Haywood, Lauderdale, Tipton39 min
May 21, 9:19 AM CDTSpecial Weather StatementMEGFayette26 min
May 21, 9:24 AM CDTSpecial Weather StatementMEGHenry, Weakley51 min
May 21, 9:43 AM CDTSpecial Weather StatementMEGCrockett, Gibson, Haywood, Madison47 min
May 21, 10:14 AM CDTSpecial Weather StatementMEGCarroll31 min
May 21, 10:48 AM CDTSpecial Weather StatementMEGChester, Decatur, Hardin, Henderson, McNairy27 min
May 21, 11:10 AM CDTRiver Flood AdvisoryMEGDyer, Lauderdale45 hr
May 21, 11:17 AM CDTSpecial Weather StatementMEGDecatur, Hardin43 min
May 21, 11:53 AM CDTFlash Flood WarningMEGDecatur, Hardin2 hr
May 21, 11:57 AM CDTSpecial Weather StatementMEGHardin48 min
May 21, 4:09 PM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton51 min
May 21, 5:04 PM CDTAreal Flood AdvisoryMEGShelby6 hr
May 21, 5:05 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby25 min
May 21, 5:13 PM CDTFlash Flood WarningMEGShelby6 hr
May 21, 5:29 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby31 min
May 21, 6:11 PM CDTAreal Flood AdvisoryMEGFayette4 hr
May 21, 1:53 AM CDTSpecial Weather StatementMEGTunica52 min
May 21, 2:19 AM CDTSpecial Weather StatementMEGDeSoto, Tate, Tunica41 min
May 21, 1:38 PM CDTSpecial Weather StatementMEGDeSoto37 min
May 21, 1:46 PM CDTSpecial Weather StatementMEGPrentiss29 min
May 21, 2:31 PM CDTSevere Thunderstorm WarningMEGBenton, Tippah29 min
May 21, 2:37 PM CDTSevere Thunderstorm WarningMEGItawamba, Prentiss, Tishomingo38 min
May 21, 2:47 PM CDTSevere Thunderstorm WarningMEGDeSoto28 min
May 21, 3:08 PM CDTSevere Thunderstorm WarningMEGBenton, Tippah37 min
May 21, 6:20 PM CDTAreal Flood AdvisoryMEGDeSoto, Tate4 hr
May 21, 12:20 AM CDTSpecial Weather StatementMEGRandolph40 min
May 21, 12:45 AM CDTSevere Thunderstorm WarningMEGCraighead, Cross, Poinsett, St. Francis45 min
May 21, 12:47 AM CDTSpecial Weather StatementMEGClay, Greene, Lawrence, Randolph28 min
May 21, 12:51 AM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Randolph39 min
May 21, 1:00 AM CDTSpecial Weather StatementMEGLee45 min
May 21, 1:09 AM CDTSpecial Weather StatementMEGClay51 min
May 21, 1:26 AM CDTSpecial Weather StatementMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis49 min
May 21, 1:34 AM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Mississippi41 min
May 21, 6:45 AM CDTSpecial Weather StatementMEGCraighead, Poinsett30 min
May 21, 6:59 AM CDTSpecial Weather StatementMEGGreene31 min
May 21, 7:08 AM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Poinsett52 min
May 21, 7:12 AM CDTSpecial Weather StatementMEGCross48 min
May 21, 7:15 AM CDTSpecial Weather StatementMEGClay, Greene45 min
May 21, 7:27 AM CDTSevere Thunderstorm WarningMEGClay, Greene, Randolph48 min
May 21, 7:58 AM CDTSpecial Weather StatementMEGCross47 min
May 21, 3:00 PM CDTSevere Thunderstorm WarningMEGLee, Phillips, St. Francis45 min
May 21, 3:05 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett40 min
May 21, 3:20 PM CDTTornado WarningMEGPoinsett25 min
May 21, 3:23 PM CDTSevere Thunderstorm WarningMEGCross, Poinsett, St. Francis37 min
May 21, 3:34 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Lee, St. Francis41 min
May 21, 3:44 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi, Poinsett46 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.